Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 58, NWS St. Louis, MO

April 15, 2011Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 15, 2011, 4:03 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 42 min. 25 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2011, 4:03 PM CDT (21:03 UTC)
Expired
Apr 15, 2011, 4:45 PM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 4:04 PM CDTHAIL 0.25Town And Country, MOAT 141 AND INTERSTATE 64.
Apr 15, 4:06 PM CDTHAIL 0.25Valley Park, MO
Apr 15, 4:09 PM CDTHAIL 0.25Town And Country, MOPEA SIZE HAIL COVERING THE GROUND
Apr 15, 4:14 PM CDTHAIL 0.25Creve Coeur, MO
Apr 15, 4:14 PM CDTHAIL 0.25Maryland Heights, MO
Apr 15, 4:15 PM CDTHAIL 0.25Maryland Heights, MO
Apr 15, 4:15 PM CDTHAIL 0.5Creve Coeur, MO
Apr 15, 4:18 PM CDTHAIL 0.25Crestwood, MO
Apr 15, 4:18 PM CDTHAIL 0.7Kirkwood, MOPEA TO DIME SIZE HAIL IN KIRKWOOD
Apr 15, 4:18 PM CDTHAIL 0.75Kirkwood, MO
Apr 15, 4:19 PM CDTHAIL 0.25Sunset Hills, MO3 TO 4 MINUTES OF PEA SIZE HAIL IN SUNSET HILLS
Apr 15, 4:21 PM CDTHAIL 0.7Maryland Heights, MO
Apr 15, 4:21 PM CDTHAIL 0.7Woodson Terrace, MO
Apr 15, 4:22 PM CDTHAIL 0.25Kirkwood, MO
Apr 15, 4:25 PM CDTHAIL 0.25Brentwood, MOPEA SIZE HAIL ABOUT ONE HALF MILE SOUTH OF THE INTERSECTION OF BRENTWOOD BLVD AND HIGHWAY 40
Apr 15, 4:27 PM CDTHAIL 0.5Maryland Heights, MOAT I-70 AND EARTH CITY EXPRESSWAY.
Apr 15, 4:30 PM CDTHAIL 0.255 E Bridgeton, MO
Apr 15, 4:39 PM CDTHAIL 0.75St. Louis, MOON THE WEST SIDE OF THE CITY.
Apr 15, 4:39 PM CDTHAIL 0.88Maplewood, MO
Apr 15, 4:40 PM CDTHAIL 0.88St. Louis, MO
Apr 15, 4:41 PM CDTHAIL 0.7St. Louis, MOIN SOUTHWEST CITY.
Apr 15, 4:41 PM CDTHAIL 0.75St. Louis, MOHAIL RANGING IN SIZE FROM PEAS TO PENNIES IN SOUTH ST. LOUIS NEAR HAMPTON AND PERNOD
Apr 15, 4:41 PM CDTHAIL 0.88St. Louis, MOHAIL COVERING GROUND.
Apr 15, 4:45 PM CDTHAIL 0.5Affton, MO
Apr 15, 4:54 PM CDTHAIL 1St. Louis, MOHAIL IN ST. LOUIS CITY AT BROADWAY AND HWY 55.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 12:47 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1776 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

159 
WUUS53 KLSX 152103
SVRLSX
MOC183-189-510-152145-
/O.NEW.KLSX.SV.W.0058.110415T2103Z-110415T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
403 PM CDT FRI APR 15 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 445 PM CDT

* AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MURPHY...AND MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAKESHIRE...LEMAY...KIRKWOOD...AFFTON...DES PERES...OAKLAND...TOWN
  AND COUNTRY...GLENDALE...WEBSTER GROVES...WARSON WOODS...
  SHREWSBURY...FRONTENAC...BRENTWOOD...MAPLEWOOD...LADUE...CREVE
  COEUR...RICHMOND HEIGHTS...CLAYTON...OLIVETTE AND UNIVERSITY CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3878 9015 3877 9017 3873 9020 3869 9020
      3867 9019 3856 9024 3853 9026 3842 9031
      3845 9034 3848 9041 3850 9041 3850 9044
      3859 9059 3896 9044 3882 9013
TIME...MOT...LOC 2103Z 204DEG 49KT 3857 9046
WIND...HAIL 60MPH 1.00IN

$$

GLASS
1 follow-up statement
602 
WWUS53 KLSX 152128
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
428 PM CDT FRI APR 15 2011

MOC183-189-510-152145-
/O.CON.KLSX.SV.W.0058.000000T0000Z-110415T2145Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
428 PM CDT FRI APR 15 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...EASTERN ST. LOUIS AND ST. LOUIS CITY COUNTIES UNTIL 445
PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ORCHARD FARMS TO KINLOCH TO
LAKESHIRE...MOVING NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORTHWOODS...BLACK JACK...JENNINGS...ST. LOUIS...BELLEFONTAINE
  NEIGHBORS...SPANISH LAKE...RIVERVIEW AND UPLANDS PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3882 9013 3878 9015 3877 9017 3873 9020
      3867 9019 3842 9031 3845 9034 3846 9036
      3854 9041 3867 9042 3880 9050 3896 9044
TIME...MOT...LOC 2128Z 217DEG 43KT 3893 9040 3877 9028
          3857 9032
WIND...HAIL 60MPH 1.00IN

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:52 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 15, 2:52 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
252 PM CDT FRI APR 15 2011

.DISCUSSION...
/244 PM CDT FRI APR 15 2011/

SHORT DISCUSSION THIS AFTN DUE TO ONGOING SEVERE WEATHER EVENT
ACROSS THE LSX CWA.

SEVERE THUNDERSTORMS WILL CONTINUE THIS AFTN INTO THIS EVENING AS A
CLOSED LOW MOVES FROM THE PLAINS TOWARDS THE GRTLKS. THE THREAT
FOR SEVERE WEATHER SHOULD QUICKLY DIMINISH AFTER SUNSET DUE TO
DECREASING INSTABILITY. SCT RAIN SHOWERS WITH THE UPPER LOW ARE
EXPECTED TO LINGER ACROSS THE REGION TOMORROW WITH WRAPAROUND
CLOUDS CLEARING AROUND SUNSET AS THE SYSTEM LIFTS NEWD. DEPENDING
ON CLEARING TRENDS THERE MAY BE A CONCERN FOR FOG TOMORROW NIGHT.
MODELS ARE HINTING AT A SHORTWAVE PASSAGE TO OUR NORTH ON SUN
NIGHT IN WEAK NW FLOW ALOFT. WILL CONTINUE WITH A DRY FCST FOR NOW
PENDING BETTER MODEL AGREEMENT ON UPPER FLOW PATTN. NEXT SYSTEM
TAKES SHAPE ACROSS THE PLAINS ON MON...BRINGING WIDESPREAD PRECIP
CHCS TO THE CWA FOR MONDAY NIGHT THROUGH TUESDAY NIGHT. HELD OFF
ON INCREASING POPS DUE TO PLACEMENT DIFFERENCES BETWEEN THE ECMWF
AND GFS. LARGE MODEL DIFFERENCES BECOME EVIDENT BY LATE NEXT WEEK
FOR THU/FRI...THEREFORE KEPT A DRY FCST AND STAYED CLOSE TO HPC
GUIDANCE FOR OTHER FCST ELEMENTS.

KANOFSKY

&&

.AVIATION...
/1138 AM CDT FRI APR 15 2011/

COMPLEX WEATHER SITUATION THIS AFTERNOON AS OCCLUDED SPRING STORM
SYSTEM MOVES ACROSS THE REGION. COLD FRONT MAKING STEADY PROGRESS
EAST UNDERNEATH THE DRYSLOT...WHILE A WARM FRONT LIFTS NORTH
ACROSS THE AREA. THUNDERSTORMS...SOME SEVERE...WILL DEVELOP ON THE
COLD FRONT AS IT MOVES EAST ACROSS THE AREA THIS AFTERNOON. LARGE
HAIL AND TORNADOES WILL BE POSSIBLE.

OTHERWISE...MVFR CEILINGS TO CONTINUE OVERNIGHT AND INTO SATURDAY
AS CLOSED LOW MOVES ACROSS THE AREA. WINDS WILL VEER FROM
SOUTHEAST TO NORTHWEST THROUGHT THE PERIOD.

SPECIFICS FOR KSTL...

WARM FRONT LIFTING NORTH OF THE TERMINAL AS I TYPE...WITH WINDS
BECOMING SOUTHERLY...COLD FRONT AND THUNDERSTORMS TO ARRIVE
BETWEEN 20 AND 22Z THIS AFTERNOON. SOME COULD BE SEVERE WITH LARGE
HAIL AND TORNADOES. MVFR CEILINGS TO CONTINUE THROUGH
SATURDAY...OUTSIDE OF CONVECTION EARLY THIS AFTERNOON...AS WINDS
VEER FROM SOUTHERLY TO NORTHWESTERLY.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 15, 2:42 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
242 PM CDT FRI APR 15 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
242 PM CDT FRI APR 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL CONTINUE ACROSS EASTERN MISSOURI AND
WESTERN ILLINOIS THIS AFTERNOON AND EVENING. THESE SEVERE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF
GOLF BALLS...DAMAGING WIND GUSTS...AND TORNADOES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FROM MONDAY NIGHT
THROUGH TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE IN ST. LOUIS.

KANOFSKY

In the hours before

Local storm report, Apr 15, 3:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
351 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             7 E POTOSI              37.94N  90.65W
04/15/2011  E0.70 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

DYE
Local storm report, Apr 15, 3:53 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HAIL             HOUSE SPRINGS           38.42N  90.57W
04/15/2011  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

JPG
Special weather statement, Apr 15, 3:53 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
353 PM CDT FRI APR 15 2011

ILZ058-097>099-152145-
CALHOUN IL-GREENE IL-JERSEY IL-PIKE IL-
353 PM CDT FRI APR 15 2011

...SIGNIFICANT WEATHER ADVISORY FOR GREENE...CALHOUN AND WESTERN
JERSEY COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY
IN WEST CENTRAL ILLINOIS UNTIL 445 PM CDT...

AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELSBERRY TO HARDIN
TO 8 MILES WEST OF GRAFTON...AND MOVING NORTHEAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  JERSEYVILLE...
  WHITE HALL...
  HARDIN...
  OLD KANE...
  CARROLLTON...
  ROODHOUSE...
  GREENFIELD...
  NUTWOOD...
  HAMBURG...
  MOZIER...
  MICHAEL...
  FIELDON...
  OTTERVILLE...
  KAMPSVILLE...
  ELDRED...
  WOODY...
  BEECREEK...
  HAYPRESS...
  PEARL...
  WALKERSVILLE...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CARNEY
Local storm report, Apr 15, 3:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
357 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             HIGH RIDGE              38.46N  90.53W
04/15/2011  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

JPG
Local storm report, Apr 15, 3:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             BALLWIN                 38.59N  90.55W
04/15/2011  E0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

JPG
Local storm report, Apr 15, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
359 PM CDT FRI APR 15 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             BONNE TERRE             37.92N  90.55W
04/15/2011  M0.25 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

            PEA SIZE HAIL COVERING THE GROUND

&&

KANOFSKY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 1:09 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike51 min
Apr 15, 1:53 PM CDTSevere Thunderstorm WarningLSXPike35 min
Apr 15, 2:00 PM CDTSevere Thunderstorm WarningLSXLewis, Marion, Ralls45 min
Apr 15, 2:20 PM CDTSevere Thunderstorm WarningLSXFranklin, Saint Charles, Warren40 min
Apr 15, 2:23 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls22 min
Apr 15, 2:52 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls53 min
Apr 15, 2:54 PM CDTSevere Thunderstorm WarningLSXFranklin, Jefferson, Lincoln, Pike, Saint Charles, Saint Louis and 1 more51 min
Apr 15, 3:32 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis43 min
Apr 15, 3:52 PM CDTSevere Thunderstorm WarningLSXMadison, Saint Francois38 min
Apr 15, 4:21 PM CDTSevere Thunderstorm WarningLSXJefferson39 min
Apr 15, 4:43 PM CDTSevere Thunderstorm WarningLSXSaint Charles, Saint Louis, City of Saint Louis47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.